Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 95, Number 1

All articles in this issue are freely accessible.

Relative Lubin-Tate groups
Ehud de Shalit.
Proc. Amer. Math. Soc. 95 (1985), 1-4
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796434
On relative normal complements in finite groups. III
Henry S. Leonard.
Proc. Amer. Math. Soc. 95 (1985), 5-6
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796435
A footnote to the multiplicative basis theorem
William Gustafson.
Proc. Amer. Math. Soc. 95 (1985), 7-8
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796436
Some algebraic sets of high local cohomological dimension in projective space
Gennady Lyubeznik.
Proc. Amer. Math. Soc. 95 (1985), 9-10
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796437
Exponential sums of Lerch’s zeta functions
Kai Wang.
Proc. Amer. Math. Soc. 95 (1985), 11-15
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796438
On almost everywhere convergence of Bochner-Riesz means in higher dimensions
Michael Christ.
Proc. Amer. Math. Soc. 95 (1985), 16-20
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796439
A characterization of potential spaces
José R. Dorronsoro.
Proc. Amer. Math. Soc. 95 (1985), 21-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796440
Rotation invariant ideals in subalgebras of $L^{∞}$
Pamela Gorkin.
Proc. Amer. Math. Soc. 95 (1985), 32-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796441
On successive coefficients of univalent functions
Ke Hu.
Proc. Amer. Math. Soc. 95 (1985), 37-41
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796442
Some examples of cyclic vectors in the Dirichlet space
Leon Brown and William Cohn.
Proc. Amer. Math. Soc. 95 (1985), 42-46
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796443
A priori bounds for positive solutions of a semilinear elliptic equation
Chris Cosner and Klaus Schmitt.
Proc. Amer. Math. Soc. 95 (1985), 47-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796444
The sum of two Radon-Nikodým-sets need not be a Radon-Nikodým-set
Walter Schachermayer.
Proc. Amer. Math. Soc. 95 (1985), 51-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796445
The unique representation of a selfadjoint bounded linear functional
Ching Yun Suen.
Proc. Amer. Math. Soc. 95 (1985), 58-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796446
Parabolic B.M.O. and Harnack’s inequality
Eugene B. Fabes and Nicola Garofalo.
Proc. Amer. Math. Soc. 95 (1985), 63-69
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796447
Minimal superalgebras of weak-$^{∗}$ Dirichlet algebras
Takahiko Nakazi.
Proc. Amer. Math. Soc. 95 (1985), 70-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796448
On an interpolation inequality and its applications to nonlinear elliptic equations
Neil S. Trudinger.
Proc. Amer. Math. Soc. 95 (1985), 73-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796449
Complete distributivity and ordered group lattices
Cecelia Laurie.
Proc. Amer. Math. Soc. 95 (1985), 79-82
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796450
On two conjectures concerning the partial sums of the harmonic series
Stephen M. Zemyan.
Proc. Amer. Math. Soc. 95 (1985), 83-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796451
Uniqueness results for groups of measure preserving transformations
Robert R. Kallman.
Proc. Amer. Math. Soc. 95 (1985), 87-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796452
On random approximations and a random fixed point theorem for set valued mappings
V. M. Sehgal and S. P. Singh.
Proc. Amer. Math. Soc. 95 (1985), 91-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796453
Isomorphisms of trees
Frantisek Franek.
Proc. Amer. Math. Soc. 95 (1985), 95-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796454
Horrors of topology without $AC$: a nonnormal orderable space
Eric K. van Douwen.
Proc. Amer. Math. Soc. 95 (1985), 101-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796455
An $n$-dimensional subgroup of $R^{n+1}$
James Keesling.
Proc. Amer. Math. Soc. 95 (1985), 106-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796456
Hausdorff hypercubes which do not contain arcless continua
Michel Smith.
Proc. Amer. Math. Soc. 95 (1985), 109-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796457
A perfectly normal, locally compact, noncollectionwise normal space from $♢^{∗}$
Peg Daniels and Gary Gruenhage.
Proc. Amer. Math. Soc. 95 (1985), 115-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796458
A note on intersection of lower semicontinuous multifunctions
Alojzy Lechicki and Andrzej Spakowski.
Proc. Amer. Math. Soc. 95 (1985), 119-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796459
Dense embeddings of sigma-compact, nowhere locally compact metric spaces
Philip L. Bowers.
Proc. Amer. Math. Soc. 95 (1985), 123-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796460
A further result on extending expansive homeomorphisms
J. D. Wine.
Proc. Amer. Math. Soc. 95 (1985), 131-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796461
On representations of the holomorph of analytic groups
Dong Hoon Lee.
Proc. Amer. Math. Soc. 95 (1985), 135-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796462
Nonalgebraic killers of knot groups
Chichen M. Tsau.
Proc. Amer. Math. Soc. 95 (1985), 139-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796463
On the algebraic characteristic set for a class of matroids
Bernt Lindström.
Proc. Amer. Math. Soc. 95 (1985), 147-151
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796464
A $q$-polynomial identity
Kung-Wei Yang.
Proc. Amer. Math. Soc. 95 (1985), 152-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796465
On a problem of Berman concerning radial limits
J. S. Hwang and Peter Lappan.
Proc. Amer. Math. Soc. 95 (1985), 155-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 796466
American Mathematical Society